CSpace
带强迫项与阻尼项的二阶非线性微分方程振动性准则
张颖1; 郭兴1; 俞元洪2
2009
Source Publication数学的实践与认识
ISSN1000-0984
Volume000Issue:018Pages:233
Abstract通过构造不同的辅助函数w(t)和H(t,s)∈c(D,R),我们得到了方程(1.1)的新的振动性准则.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42816
Collection中国科学院数学与系统科学研究院
Affiliation1.吕梁学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张颖,郭兴,俞元洪. 带强迫项与阻尼项的二阶非线性微分方程振动性准则[J]. 数学的实践与认识,2009,000(018):233.
APA 张颖,郭兴,&俞元洪.(2009).带强迫项与阻尼项的二阶非线性微分方程振动性准则.数学的实践与认识,000(018),233.
MLA 张颖,et al."带强迫项与阻尼项的二阶非线性微分方程振动性准则".数学的实践与认识 000.018(2009):233.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张颖]'s Articles
[郭兴]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张颖]'s Articles
[郭兴]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张颖]'s Articles
[郭兴]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.